Skip to content
My WebMD Sign In, Sign Up
Ive noticed that whe I used some Levitra that I had that was expired I didnt get an erection. WHen I got rid of them and got a newer batch, the erectuions came back.
avatar
peleliu posted:
see above
Was this Helpful?
8 of 16 found this helpful
Reply
 
avatar
diabetesfighter responded:
Are you trying to ask a question here?


Helpful Tips

Chiropractor
Pinched nerves. I also lost some feeling in my dick when I was sitting playing guitar and twisting my hips in my chair to see the music ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.